# SDR UPS97824460

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, STA 70 RBL 15 SEAT TRACK MISSING FASTENERS, CORROSION AT NUT PLATES.  REPAIRED IAW REO 03618, REPLACED SECTION OF SEAT TRACK IAW SRM 51-1-20D.
